UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters                        
Selected(0)Clear Items/Page:    Sort:
High Order Well-Balanced Weighted Compact Nonlinear Schemes for Shallow Water Equations Journal article
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017,Volume: 22,Issue: 4,Page: 1049-1068
Authors:  Gao, Zhen;  Hu, Guanghui
Favorite | View/Download:18/0 | TC[WOS]:2 TC[Scopus]:0 | Submit date:2018/10/30
Shallow Water Equations  C-property  Weighted Compact Nonlinear Scheme  Source Term